Show ratings & reviews for

3.2 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

30 People found this comment helpful

I just got off my first 2 weeks and am very satisfied. Yes my face had scabs and looked like I was burned for two weeks. Yes it hurt/burned and was sensitive to the touch. Yes I had side effects of chills and pain. Yes I looked horrific and people would do double takes when I was out and about. Yes all of the scabs have come off. Yes my skin is still red after a week off the medicine. Yes all of t...

Most voted negative review

2 People found this comment helpful

This is the second treatment. One last year in December when sunlight exposure is limited. The first two weeks this time resulted in huge cold sores on lips which have been the MOST painful thing I have ever experienced lasting 2 weeks of constant pain without any relied either from valtrex, Zovirax! Oral gel, hydrocortisone etc? Painful lesions on lips inside and out and still have nerve pain ar...

Shared reviews and ratings

fredddyboy | 65-74 | Male | On medication for 1 to 6 months | Patient
9/16/2020
Condition: Superficial Basal Cell Carcinoma of the Skin
Overall rating 4.0
Effectiveness
Ease of Use
Satisfaction

After a long career as a Petroleum Engineer working in the outdoors in the middle east ,South and Latin America I am now facing a battle with facial skin cancer. I have tried many solutions EFUDEX ,PDT therapy and some MOHS surgery.Just recently I discovered ZYCLARA ,,,,and it is the best that i have discovered so far. Yes,,,you need to set aside about 6-8 weeks of your life while undergoing this treatment but so far so good. At times you will look like a monster but when all is said and done is is a good solution.

Report this postFill 3Created with Sketch.
WOLF | 65-74 | On medication for less than 1 month | Patient
9/16/2020
Condition: Superficial Basal Cell Carcinoma of the Skin
Overall rating 3.3
Effectiveness
Ease of Use
Satisfaction
Report this postFill 3Created with Sketch.
Anonymous | 55-64 | Female | On medication for less than 1 month | Patient
2/15/2018
Condition: Roughened Red Patches of Skin due to Sun Exposure
Overall rating 3.0
Effectiveness
Ease of Use
Satisfaction

It left me with that side of my face having the pigment removed and permanently scarred. I still have spots that come up and it was very painful to use and it looked like my face had been burnt.

Report this postFill 3Created with Sketch.
Anonymous | 55-64 | Male | On medication for less than 1 month | Patient
1/26/2018
Condition: Superficial Basal Cell Carcinoma of the Skin
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

I experienced hearing loss and increased tinnitus during the course of treatment.

Report this postFill 3Created with Sketch.
Flyer Hockey | 65-74 | On medication for less than 1 month | Patient
6/11/2016
Condition: Superficial Basal Cell Carcinoma of the Skin
Overall rating 4.0
Effectiveness
Ease of Use
Satisfaction

I just finished two weeks on and am on my first week off. I will restart in another week for two additional weeks. The first two weeks were rough. After ten days my face was subject to open sores, bleeding, painful, very difficult to shave. In the mornings I felt nausated. Late in the afternoon My body felt like it had the flu. My body ached from head to feet, especially the back. I felt fatigued and lost my appetite. Finishing my third week. I was hoping to feeling better, but not so. My body stills aches and I feel fatigued. But the face is looking better. But why the fatigue and aching feelings between the two weeks off and then restart?

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More